MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS GLENOID SPHERE

TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS GLENOID SPHERE
Model Number DIA. 36 +2 ECC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 06/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to instability dislocation.The implanted glenoid sphere and another manufacturer's humeral implants were removed and replaced with new components.No further patient complications have been reported for this patient.Patient id: (b)(6).

Brand Name
AEQUALIS REVERSED SHOULDER PROSTHESIS GLENOID SPHERE
Common Device Name
AEQUALIS REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5864372
Report Number3000931034-2016-00112
Device Sequence Number1387317
Product Code KWS
UDI-Device Identifier03700386935909
UDI-Public03700386935909
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDIA. 36 +2 ECC
Device Catalogue NumberDWD192
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2016
Initial Report FDA Received Date08/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR